Vol. 102, No. 1, 1982

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Bijective proofs of certain vector partition identities

Bruce Eli Sagan

Vol. 102 (1982), No. 1, 171–178
Abstract

Known generating functions for certain families of r-partite (vector) partitions are derived using a simple combinatorial bijection. This same technique is seen to apply to various new partition identities as well.

Mathematical Subject Classification 2000
Primary: 05A15
Secondary: 05A17
Milestones
Received: 10 July 1981
Published: 1 September 1982
Authors
Bruce Eli Sagan